# SDR 2019FA0000240

- Difficulty date: August 1, 2019
- Submitted: August 1, 2019
- Operation: General aviation
- Aircraft: N189AP
- Make and model: Beech B200
- Aircraft serial: BB59
- Aircraft time: 11,866 hours, 9,463 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Condition: Abnormal
- Location: Navigation
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HAD NAVIGATION DIFFICULTIES DURING POSSIBLY ALL PHASES OF FLIGHT , INCLUDING INTERMITTENT FALSE HEADING INDICATIONS ON PFD. SYSTEMS THAT MAY BE INVOLVED INCLUDE AVIDYNE EFIS  AND FLUX GATE SUBSYSTEM.
